Volume 26, Issue 4
A Pseudo-parabolic Type Equation with Weakly Nonlinear Sources

Yinghua LiYang Cao

J. Part. Diff. Eq., 26 (2013), pp. 363-372.

Published online: 2013-12

Preview Purchase PDF 63 1593
Export citation
  • Abstract

In this paper, we prove the existence of nonnegative solutions to the initial boundary value problems for the pseudo-parabolic type equation with weakly nonlinear sources. Further, we discuss the asymptotic behavior of the solutions as the viscous coefficient k tends to zero.

  • Keywords

Pseudo-parabolic equation existence asymptotic behavior

  • AMS Subject Headings

35B40, 35G31, 35K70

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

yinghua@scnu.edu.cn (Yinghua Li)

mathcy@dlut.edu.cn (Yang Cao)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-26-363, author = {Li , Yinghua and Cao , Yang}, title = {A Pseudo-parabolic Type Equation with Weakly Nonlinear Sources}, journal = {Journal of Partial Differential Equations}, year = {2013}, volume = {26}, number = {4}, pages = {363--372}, abstract = {

In this paper, we prove the existence of nonnegative solutions to the initial boundary value problems for the pseudo-parabolic type equation with weakly nonlinear sources. Further, we discuss the asymptotic behavior of the solutions as the viscous coefficient k tends to zero.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v26.n4.4}, url = {http://global-sci.org/intro/article_detail/jpde/5168.html} }
TY - JOUR T1 - A Pseudo-parabolic Type Equation with Weakly Nonlinear Sources AU - Li , Yinghua AU - Cao , Yang JO - Journal of Partial Differential Equations VL - 4 SP - 363 EP - 372 PY - 2013 DA - 2013/12 SN - 26 DO - http://doi.org/10.4208/jpde.v26.n4.4 UR - https://global-sci.org/intro/article_detail/jpde/5168.html KW - Pseudo-parabolic equation KW - existence KW - asymptotic behavior AB -

In this paper, we prove the existence of nonnegative solutions to the initial boundary value problems for the pseudo-parabolic type equation with weakly nonlinear sources. Further, we discuss the asymptotic behavior of the solutions as the viscous coefficient k tends to zero.

Yinghua Li & Yang Cao. (2019). A Pseudo-parabolic Type Equation with Weakly Nonlinear Sources. Journal of Partial Differential Equations. 26 (4). 363-372. doi:10.4208/jpde.v26.n4.4
Copy to clipboard
The citation has been copied to your clipboard